Jump to content

Will stopping drugs that slow gut transit affect my taper?


[jo...]

Recommended Posts

Hi

I am on imodium and nicotine tablets and they slow gut transit.

 

My paranoia tells me that stopping these will make my valium leave my body quicker.

Please can someone reassure me?

Thanks

Link to comment
Share on other sites

No not at all. but you may '*possibly*, not definitely,  start pooping more as Imodium can slow the bowel evacuation down, but it will NOT effect your dose being in your system and no it won't leave quicker it will work as normal, and have no effect on your taper so please try not to worry about that  :)

 

 

                                                      Nova  :smitten:

Link to comment
Share on other sites

No not at all. but you may '*possibly*, not definitely,  start pooping more as Imodium can slow the bowel evacuation down, but it will NOT effect your dose being in your system and no it won't leave quicker it will work as normal, and have no effect on your taper so please try not to worry about that  :)

 

 

                                                      Nova  :smitten:

Thank you for your reassurance, it means a lot.

Link to comment
Share on other sites

×
×
  • Create New...